MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P10P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lvad excor blood pump pu valves; 10 ml in/out; ø 6 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 to date.The event occurred on (b)(6) 2025, which is (146 days) after the pump was placed on the patient.The pump continues to remain on the patient.We have reviewed the production records of the excor blood pump and concluded that the pump was produced according to our specification.
 
Event or Problem Description
The site contacted berlin heart inc (bhi) clinical affairs (ca) on (b)(6) 2025 to report that the patient supported with the excor system in bi-vad configuration had an episode of right sided rhythmic facial twitching and right facial droop.Head ct obtained on (b)(6) 2025 showed acute to subacute left frontal and insular infarct.The berlin heart excor blood pumps functioned as intended, maintaining complete filling and ejection throughout.Two small punctual deposits were noted in the outflow valve of the left pump (lvad, sn (b)(6) prior to the event, and one small punctual deposit was noted in the outflow valve of the left pump after the event.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22442157
Report Number3004582654-2025-00038
Device Sequence Number20704869
Product Code DSQ
UDI-Device Identifier04260090040102
UDI-Public(01)04260090040102(17)270131
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 MO
Patient SexFemale
Patient Weight4 KG